TAIL ASYMPTOTICS OF LIGHT-TAILED WEIBULL-LIKE SUMS

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Soren Asmussen
  • Enkelejd Hashorva, Univ Lausanne, Dept Actuarial Sci, UNIL Dorigny,
  • Patrick J. Laub
  • Thomas Taimre, Univ Queensland, University of Queensland, Dept Math

We consider sums of n i.i.d. random variables with tails close to exp{-x(beta)} for some beta > 1. Asymptotics developed by Rootzen (1987) and Balkema, Kluppelberg, and Resnick (1993) are discussed from the point of view of tails rather than of densities, using a somewhat different angle, and supplemented with bounds, results on a random number N of terms, and simulation algorithms.

Original languageEnglish
JournalProbability and Mathematical Statistics
Volume37
Issue number2
Pages (from-to)235-256
Number of pages22
ISSN0208-4147
StatePublished - 2017

    Research areas

  • Gumbel MDA, Laplace transform, rare-event simulation, sums of of random variables, Weibull distribution, ATTRACTION, DOMAINS

See relations at Aarhus University Citationformats

ID: 121282515